BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The two-level diameter constrained spanning tree problem

Participants in the publication
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Markus Leitner (Author)
Ivana Ljubi? (Author)

Date of Publication
2014-01-12

Where published
Mathematical Programming

Publication Identifiers
ISSN - 0025-5610,1436-4646

Publisher
Springer Science and Business Media LLC

Volume
150
Number
1

Number of pages
29
Starting page
49
Last page
78

Document Identifiers
DOI - https://doi.org/10.1007/s10107-013-0743-z
URL - http://dx.doi.org/10.1007/s10107-013-0743-z


Export

APA
Luis Gouveia, Markus Leitner, Ivana Ljubi?, (2014). The two-level diameter constrained spanning tree problem. Mathematical Programming, 150, 49-78. ISSN 0025-5610,1436-4646. eISSN . http://dx.doi.org/10.1007/s10107-013-0743-z

IEEE
Luis Gouveia, Markus Leitner, Ivana Ljubi?, "The two-level diameter constrained spanning tree problem" in Mathematical Programming, vol. 150, pp. 49-78, 2014. 10.1007/s10107-013-0743-z

BIBTEX
@article{45011, author = {Luis Gouveia and Markus Leitner and Ivana Ljubi?}, title = {The two-level diameter constrained spanning tree problem}, journal = {Mathematical Programming}, year = 2014, pages = {49-78}, volume = 150 }